Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

On blood thinners, frequently experience high fever with chills after travel via plane or boat, had near fatal PME. Relation?

I had a near fatal PME in January and before that I had several occurances of high fever and chills for a few days. I don t know it they were related. They did seem to happen whenever I traveled ( plane or boat). I had nothing like that after treatment for my PME until i again traveled by place to Asia. Do you feel this two are related? The fever does come with congestion and I am currently on blood thinners
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

This might not be entirely related with each other.Fever with chills is suggestive of some kind of infection.So it won't be directly related to your blood thinners.

Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor